# SDR AALA202107277652

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 87,183 hours, 10,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY EXIT LIGHTS AT ROW 7 RH SIDE AND ROW 23 LH SIDE INOPERATIVE. RELAMPED LIGHTS AT ROW 7 (AALA202107264459) AND ROW 23 IAW AMM 33-51-03, OPS CHECK GOOD.
